MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET

OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET
Model Number FTRD 13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was not available for technical analysis.The gdftrd was used for the treatment of a lesion in the stomach.After one week the clip fell off the tissue, resulting in a perforation.The initial treatment was successful, there are no indications of a device failure.On the picture provided, the clip appears to be in good position.This case can be considered a postprocedural, clinical complication.In rare cases the clip may detach before healing.The risk of subsequent clip detachment is mentioned in both the instructions for use and in our training courses.
 
Event or Problem Description
The gastroduodenal ftrd was used for the treatment of a lesion in the stomach.The initial treatment was successful; the clip was applied as intended.After one week it was noticed that the clip had subsequently fallen off the tissue.The resulting perforation was closed by a wedge treatment.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODENAL FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22370249
Report Number3006696607-2025-00052
Device Sequence Number20839377
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public04260206310655
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown